# SDR COMA0460245

- Difficulty date: April 7, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 2,240 hours, 1,816 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0044T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,242 hours, 1,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5749 DURING GEAR RETRACTION, MLG CYCLED BETWEEN UP AND INTRANSIT.  REPLACED THE MLG SELECTOR VALVE.
